Journal of Differential Geometry

An exotic 4-manifold

Selman Akbulut

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 33, Number 2 (1991), 357-361.

Dates
First available: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214446321

Mathematical Reviews number (MathSciNet)
MR1094460

Zentralblatt MATH identifier
0839.57016

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57R55: Differentiable structures

Citation

Akbulut, Selman. An exotic 4-manifold. Journal of Differential Geometry 33 (1991), no. 2, 357--361. http://projecteuclid.org/euclid.jdg/1214446321.


Export citation